# SDR YENA2025012700105

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 2,164 hours, 417 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 5322121
- Part serial: LBDUB15815
- Condition: Damaged
- Location: Trim Air
- Part time: 3,650 hours, 574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#115, JFK-SFO. (ETOPS) 'COND TRIM AIR IND FAULT ( COCKPIT/CABIN TRIM AIR VALVES ); PERFORMED RESET AND OPERATIONAL CHECK OF COND TRIM VALVES. OPS CHECK GOOD A/C OK FOR CONT'D SVC. MX-4 UPDATED. PLACARD REMOVED. PER REF TO AMM 21-63-00.
